# SDR CALA2025101610166

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 70,602 hours, 31,465 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MUSTY SMELL IN COCKPIT UPON ARRIVAL AT A/C UPON ARRIVAL TO AIRCRAFT THE ODOR WAS VERY FAINT AND ALMOST GONE. FOLLOWED FIM TASK 05-50-00-810-831-A. AIRPLANE HAS HISTORY OF HYDRAULIC LEAK AND SUSPECT RESIDUAL HYDRAULIC FLUID GOT INTO APU INLET AND HAD MOMENTARY SMELL. LAST CREW DIDNT REPORT  ANYTHING AND NO HISTORY FOR ODORS RELATING THIS ISSUE.
